# SDR ASAA2015051211707

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,888 hours, 7,928 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40G49L
- Condition: Failed
- Location: Wx Radar
- Part time: 7,256 hours, 2,121 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DEPICTS A NOISE STROBE/RETURN ALONG 25-30 DEGREE AZIMUTH DURING AUTO OPERATIONS & SHOWS WEAKER STROBE 15 DEGREE LT AZIMUTH DURING MANUAL OPERATIONS MORE PRONOUNCED WITH SETTING CHANGES.  ACFT GROUNDED.  R & R WEATHER RADAR R/T IAW MM 34-43-41. M.  GROUND VERIFICATION SUCCESSFUL IAW AMM 34-43-00.
